Arkiv for Matematik, 1990, Volume 29

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (19 articles)

Issue 1

[1] A characterization of Poissonian domains

Christopher J. Bishop Department of Mathematics, University of California, Los Angeles

TBD mathscidoc:1701.332739

Arkiv for Matematik, 29, (1), 1-24, 1989.11
[ Download ] [ 2017-01-08 20:35:34 uploaded by arkivadmin ] [ 109 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Traces on curves of Sobolev spaces of holomorphic functions

Joaquim Bruna Department de Matemàtiques, Universitat Autònoma de Barcelona Joaquin M. Ortega Department de Matemàtiques, Universitat Autònoma de Barcelona

TBD mathscidoc:1701.332740

Arkiv for Matematik, 29, (1), 25-49, 1988.10
[ Download ] [ 2017-01-08 20:35:34 uploaded by arkivadmin ] [ 257 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A new class of polynomially convex sets

F. Forstnerič Department of Mathematics, GN 50, University of Washington E. L. Stout Department of Mathematics, GN 50, University of Washington

TBD mathscidoc:1701.332741

Arkiv for Matematik, 29, (1), 51-62, 1990.2
[ Download ] [ 2017-01-08 20:35:34 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Groupes de tresses et moyennabilité intérieure

Thierry Giordano Section de Mathématiques, Université de Genève Pierre de la Harpe Section de Mathématiques, Université de Genève

TBD mathscidoc:1701.332742

Arkiv for Matematik, 29, (1), 63-72, 1989.11
[ Download ] [ 2017-01-08 20:35:34 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Extreme operator-valued continuous maps

R. Grz⇓ślewicz Institute of Mathematics, Technical University

TBD mathscidoc:1701.332743

Arkiv for Matematik, 29, (1), 73-81, 1986.9
[ Download ] [ 2017-01-08 20:35:34 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Pointwise regularity of solutions to nonlinear double obstacle problems

Tero Kilpeläinen Department of Mathematics, University of Jyväskylä William P. Ziemer Department of Mathematics, Indiana University

TBD mathscidoc:1701.332744

Arkiv for Matematik, 29, (1), 83-106, 1989.11
[ Download ] [ 2017-01-08 20:35:34 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Representations of bounded harmonic functions

T. S. Mountford Department of Mathematics, University of California, Los Angeles S. C. Port Department of Mathematics, University of California, Los Angeles

TBD mathscidoc:1701.332745

Arkiv for Matematik, 29, (1), 107-126, 1990.8
[ Download ] [ 2017-01-08 20:35:34 uploaded by arkivadmin ] [ 160 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Noncommutative classical invariant theory

Torbjörn Tambour Department of Mathematics, Lunds Universitet

TBD mathscidoc:1701.332746

Arkiv for Matematik, 29, (1), 127-182, 1987.4
[ Download ] [ 2017-01-08 20:35:34 uploaded by arkivadmin ] [ 198 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Complex interpolation of quasi-Banach spaces with an A-convex containing space

A. Bernal Department de Matemàtica Aplicada i Anàlisi, Universitat de Barcelona J. Cerdà Department de Matemàtica Aplicada i Anàlisi, Universitat de Barcelona

TBD mathscidoc:1701.332747

Arkiv for Matematik, 29, (1), 183-201, 1988.6
[ Download ] [ 2017-01-08 20:35:34 uploaded by arkivadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Spaces of Lorentz type and complex interpolation

Eugenio Hernández Matemáticas, Universidad Autónoma de Madrid Javier Soria Department of Mathematics, Washington University

TBD mathscidoc:1701.332748

Arkiv for Matematik, 29, (1), 203-220, 1990.2
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Duality of space curves and their tangent surfaces in characteristic$p$>0

Masaaki Homma Department of Mathematics, Ryukyu University

TBD mathscidoc:1701.332749

Arkiv for Matematik, 29, (1), 221-235, 1989.5
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] A uniqueness theorem of Beurling for Fourier transform pairs

Lars Hörmander Department of Mathematics, University of Lund

TBD mathscidoc:1701.332750

Arkiv for Matematik, 29, (1), 237-240, 1990.6
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 68 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Non commutative Khintchine and Paley inequalities

Françoise Lust-Piquard Mathématiques (Bâtiment 425), Université de Paris-Sud Gilles Pisier Mathématiques (Tour 45-46, 5ème ét.), Université de Paris 6

TBD mathscidoc:1701.332751

Arkiv for Matematik, 29, (1), 241-260, 1989.10
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Cited by 89 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On the rate of convergence of certain summability methods for Fourier integrals of$L$^{2}-functions

D. Müller Fakultät für Mathematik, Universität Bielefeld Wang Kun-yang Dept. of Mathematics, Beijing Normal University

TBD mathscidoc:1701.332752

Arkiv for Matematik, 29, (1), 261-276, 1990.2
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On determinacy notions for the two dimensional moment problem

Konrad Schmüdgen Sektion Mathematik, Universität Leipzig

TBD mathscidoc:1701.332753

Arkiv for Matematik, 29, (1), 277-284, 1989.11
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Convolution equations in domains of$C$^{$n$}

Ragnar Sigurdsson Science Institute, University of Iceland

TBD mathscidoc:1701.332754

Arkiv for Matematik, 29, (1), 285-305, 1989.11
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Weyl multipliers, Bochner-Riesz means and special Hermite expansions

S. Thangavelu T.I.F.R. Centre, P.B. 1234, I.I.Sc. Campus, Bangalore, India

TBD mathscidoc:1701.332755

Arkiv for Matematik, 29, (1), 307-321, 1989.5
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 179 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] The smoothness of random Besov functions

David C. Ullrich Department of Mathematics, Oklahoma State University

TBD mathscidoc:1701.332756

Arkiv for Matematik, 29, (1), 323-337, 1989.8
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 128 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Curve singularities of finite Cohen-Macaulay type

Roger Wiegand University of Nebraska, Lincoln, NE, USA

TBD mathscidoc:1701.332757

Arkiv for Matematik, 29, (1), 339-357, 1990.2
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved